# SDR AALA991061

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT FLIGHT ATENDANT JUMP SEATS 3RC AND 3LC INOPERATIVE.  SECURED WIRING TO EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
